# SDR DALA2023010400054

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,732 hours, 10,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXIT LIGHT INOP.   REMOVED EXIT LIGHT FOUND GRND WIRE BROKEN . DURING REMOVAL 5.6V WIRE ALSO BROKE. RE TERMINATED GRND WIRE 1L DOOR EXIT LIGHT NOW NORMAL.
